MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-35-01
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: a10012 - gps implant kit v2 (b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm (b)(6) 320-31-36 - glenosphere, 36mm (b)(6) 320-36-00 - 145-deg pe 36mm hum liner +0 (b)(6) 320-35-01 - small glenoid plate (b)(6) 300-01-09 - equinoxe, humeral stem primary, press fit 9mm (b)(6) 320-15-05 - eq rev locking screw (b)(6) 531-78-20 - shouldr gps hex pins kit (b)(6) 320-20-00 - eq reverse torque defining screw kit (b)(6) 531-20-00 - shldr gps rvrs drill kit (b)(6) 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm (b)(6) 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm (b)(6) 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm (b)(6).
 
Event or Problem Description
It was reported that a female patient, initial left shoulder implanted in (b)(6) 2021, underwent a revision procedure in (b)(6) 2024, approximately 3 years 7 months post the initial procedure.Two reverse screws broke requiring the revision.The glenoid components, liner, and tray were replaced.None of the broke pieces fell into the patient wound site.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.An x-ray was provided.The explanted devices are not available for return.They were sent to pathology.No device images were able to be obtained.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay updated/corrected information.The following section was updated: d4 - catalog #, serial #, exp date, udi.D10: concomittant device update.H4 - mfg date.The following sections were corrected: d4 - catalog #, serial #, exp date, udi.D10 - 320-35-01 / 6495839 no longer applies.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainseville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key21035048
Report Number1038671-2024-05050
Device Sequence Number14483296
Product Code KWT
UDI-Device Identifier10885862534866
UDI-Public10885862534866
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-35-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
320-10-00 - 6864766
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale